MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-39-broken lcd glass.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Customer reported complaint for defective lcd accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report hyperglycemic symptoms (did not specify which one/ones).Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed the test strip lot manufacturer's expiration date is undisclosed and open vial date is undisclosed.The meter memory was reviewed for previous test result history.Customer was not feeling well and will seek medical attention.Customer advised he is experiencing hyperglycemic symptoms but would not disclose what symptoms.Customer unable to provide lot number of test strip container became vulgar and disconnected call.Upon customer's call back on (b)(6) 2018; customer states that he can only see partial characters.No medication was administered.He states the lcd screen is not cracked and meter was never dropped.Customer declined to answer question on how he was feeling at the time of call.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7472013
Report Number1000113657-2018-00493
Device Sequence Number1607950
Product Code NBW
UDI-Device Identifier00050428275283
UDI-Public(01)00050428275283
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1